MathSciNet Relay Station
MathSciNet bibliographic data
MR1444312 (98d:16039) 16S32
Smith, Karen E.; Van den Bergh, Michel Simplicity of rings of differential operators in prime characteristic. Proc. London Math. Soc. (3) 75 (1997), no. 1, 32–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement